Equal sums of like polynomials

T.D. Browning, Bulletin of the London Mathematical Society 37 (2005) 801–808.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
Let f ∈ ℤ[x] be a polynomial of degree d. The paucity of non-trivial positive integer solutions to the equation f(x1)+f(x 2)=f(x3)+f(x4) is established, provided that d ≤ 7$. Also the corresponding situation is investigated for equal sums of three like polynomials.
Publishing Year
Date Published
2005-12-01
Journal Title
Bulletin of the London Mathematical Society
Acknowledgement
grant number GR/R93155/01
Volume
37
Issue
6
Page
801 - 808
IST-REx-ID

Cite this

Browning TD. Equal sums of like polynomials. Bulletin of the London Mathematical Society. 2005;37(6):801-808. doi:10.1112/S0024609305004741
Browning, T. D. (2005). Equal sums of like polynomials. Bulletin of the London Mathematical Society, 37(6), 801–808. https://doi.org/10.1112/S0024609305004741
Browning, Timothy D. “Equal Sums of like Polynomials.” Bulletin of the London Mathematical Society 37, no. 6 (2005): 801–8. https://doi.org/10.1112/S0024609305004741.
T. D. Browning, “Equal sums of like polynomials,” Bulletin of the London Mathematical Society, vol. 37, no. 6, pp. 801–808, 2005.
Browning TD. 2005. Equal sums of like polynomials. Bulletin of the London Mathematical Society. 37(6), 801–808.
Browning, Timothy D. “Equal Sums of like Polynomials.” Bulletin of the London Mathematical Society, vol. 37, no. 6, John Wiley and Sons Ltd, 2005, pp. 801–08, doi:10.1112/S0024609305004741.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar